Rocky Mountain Journal of Mathematics

Multiparameter bifurcation problems for second order ordinary differential equations

Robert Stephen Cantrell

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 795-806.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128122

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-795

Mathematical Reviews number (MathSciNet)
MR683871

Zentralblatt MATH identifier
0513.34019

Citation

Cantrell, Robert Stephen. Multiparameter bifurcation problems for second order ordinary differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 795--806. doi:10.1216/RMJ-1982-12-4-795. https://projecteuclid.org/euclid.rmjm/1250128122


Export citation